# SDR UALA2012011800379

- Difficulty date: January 18, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 64,989 hours, 12,356 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900931
- Part serial: 78
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S ND DISPLAY IS INOPERATIVE.  REPLACED ND DISPLAY, NO HELP.  SUSPECT BAD DISPLAY SELECT PANEL.  PANEL IS ON AOG#4958 PART NUMBER 483-0002.  ALSO CPM-GG(M010) AND CPM-GG(M011) PER MAIN MESS 31-80221 NEEDS TO BE CHECKED.  REPLACED LOWER CENTER DISPLAY UNIT.  TESTS OKAY.
